# SDR SWA002783

- Difficulty date: December 31, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 15,680 hours, 13,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3159147B
- Condition: Deployed
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
